# SDR GTIA2025121839216

- Difficulty date: December 18, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 52,461 hours, 24,239 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Buttstrap
- Part number: D5347945220000
- Condition: Corroded
- Location: Zone 100
- Part time: 52,461 hours, 24,239 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL SKIN STRAP AT FRAME 64, STRINGER 44 IN THE AFT CARGO BAY.  PERFORMED A PERMANENT REPAIR ON INTERNAL SKIN BUTT STRAP,  FR 64, S42 - 43L IAW EA 53-0090-25 PART 1, AND DWG R53471164.
